I had sex on 11/22 and used a condom however it ripped but he didn’t ejaculate inside of me. However I bought Plan B just in case any pre-ejaculation had happened. Therefore after taking the Plan B, I got the normal side effect of a “plan b period” for three days which were on 11/26-11/28. This was the first week of my cycle.I then had sex on 12/1 and the condom did not break however my boyfriend ejaculate inside of me with the condom on and pull out after but scared me because the condom had semen at the top. This is the second week of my cycle. I then started to bleed on 12/7-12/9 however the blood started off pink to a dark brown. I am worried I am pregnant and need help. Is this implantation bleeding or just a side effect from the Plan B. I know I should search for a better birth control method and trust me I will. I also know that plan b has a lot of hormones in it and it can effect my period. I just need help. Thank you.
From what you've said, it sounds like the huge amount of artificial hormone in Plan B causing your symptoms. It can affect some women for weeks or months after they use it.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Nov 2015 • 1 answer
Updated 9 Jul 2016 • 1 answer
Updated 26 Oct 2018 • 2 answers
Updated 10 Mar 2018 • 1 answer
Updated 25 Nov 2018 • 1 answer